# SDR FDEA202202240929

- Difficulty date: February 24, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

CORROSION WERE FOUND ON FLOOR BEAM UPPER T-CHORD LOCATED STA 880 LBL 45-60 WORK ACCOMPLISHED IN ACCORDANCE WITH FEDEX E.A # F-5310-T0367576 B, FLOOR BEAM   ASSY, STA 879, UPPER CHORD, BL 45-68  CORROSION, REPAIR.    MAJOR REPAIR
